# SDR DHL200071763D

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, LEFT ELEVATOR, JUST FWD OF OUTBD STATIC WICK TOP SKIN HAS CRACKS TWO UNDER DOUBLER FWD INBD CORNER, FOUND DURING XRAY..  REMOVED STATIC WICK AND DOUBLER.  INSPECTED IAW B727 NDT MANUAL PART 6-51-00-00 FIG 4.  INNER SKIN HAS CRACK.  ROUTED OUT CRACK, INSTALLED BONDING REPAIR PER B727 SRM 55-20-3 PAGE 4.  REF: N/R 4697.
